# SDR USAA2010100592201

- Difficulty date: August 21, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 144N6110032
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON R-2 DOOR STOP FITTING SECOND FROM THE BOTTOM AT BS 724.  REPAIRED R-2 DOOR STOP FITTING SECOND FROM THE BOTTOM AT BS 724 IAW EA 130188A.
